, Volume 166, Issue 1, pp 47-80

Convergence of Solutions to the Boltzmann Equation in the Incompressible Euler Limit

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

 We consider here the problem of deriving rigorously, for well-prepared initial data and without any additional assumption, dissipative or smooth solutions of the incompressible Euler equations from renormalized solutions of the Boltzmann equation. This completes the partial results obtained by Golse [B. Perthame and L. Desvillettes eds., Series in Applied Mathematics 4 (2000), Gauthier-Villars, Paris] and Lions & Masmoudi [Arch. Rational Mech. Anal. 158 (2001), 195–211].

(Accepted June 6, 2002) Published online December 3, 2002
Communicated by Y. BRENIER